# SDR AT0200050

- Difficulty date: April 23, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 2611 · Smoke Detection
- Part: Apu
- Part number: 38025611
- Part serial: P27451
- Condition: Leaking
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF AFT FLIGHT ATTENDANT REPORTED BOTH AFT LAVATORY SMOKE SOUNDED AND A LIGHT SMOKE COULD BE SEEN; STRONG ODOR.             CORRECTIVE ACTION:         REMOVED AND REPLACED APU AND CHANGED COELESOR BAG RAN ENGINES OPS CHECK AC SYSTEM NO ODOR COMING FROM AC SYSTEM.
